advertisement
Question
Posted by: JB | 2004/03/12

Irregular & light periods after pill

I stopped taking the pill six months ago and began trying to convieve two months ago. While on the pill, my periods typically lasted 4-5 days. Since stopping, my periods have been extremely light, usually only 1 day with a very light flow. I have also been between 3 and 8 days late each month. I've seen no signs of my periods returning to normal.

Will this effect my chances of getting pregnant? Should I wait until my periods return to normal before trying to conceive? And what if they dont return to normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Six months is rather long for your irregular periods to be related to the Pill. It may be that the Pill was regulating your periods and, now that you have stopped, they are back to what they were before. It does sound like you may not be ovulating and this would influence you chances of pregnancy. I would suggest that you see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement